MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY
Model Number M00550330
Medical Device Problem Codes Leak/Splash (1354); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block g4: the remaining premarket/510(k) number is k170759; reported here as premarket/510(k) number exceeded the character limit for the designated field.Block h6: imdrf device code a0504 captures the reportable event of a balloon leak in the airway.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was attempted to be used in the airway during a balloon dilatation procedure performed on (b)(6) 2025.During the procedure, there was a leakage of liquid.The procedure was completed with another cre pulmonary dilatation balloon.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block b5 and block e1 initial reporter address have been updated based on additional information received june 12, 2025.Block e1: the initial reporter address 1 is (b)(6); reported here as the address exceeded the character limit for the designated field.Block g4: the remaining premarket/510(k) number is k170759; reported here as premarket/510(k) number exceeded the character limit for the designated field.Block h6: imdrf device code a0504 captures the reportable event of a balloon leak in the airway.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was attempted to be used in the airway during a balloon dilatation procedure performed on (b)(6) 2025.During the procedure, there was a leakage of liquid.The procedure was completed with another cre pulmonary dilatation balloon.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Additional information received on june 12, 2025: it was reported that the balloon was pre-inflated prior to use in the patient.Note: the instructions for use (ifu) indicate that this balloon should not be pre-inflated prior to use in the procedure.However, the customer reported that the balloon was pre-inflated outside of the patient.

Brand Name
CRE PULMONARY
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22185364
Report Number3005099803-2025-02717
Device Sequence Number8799344
Product Code KTI
UDI-Device Identifier08714729456216
UDI-Public(01)08714729456216(17)271210(10)35458514
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K023337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550330
Device Catalogue NumberM00550330
Device Lot Number0035458514
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/01/2025
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight72 KG